# SDR UPS05145668

- Difficulty date: October 21, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 4,875 hours, 2,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5341076521900
- Condition: Cracked
- Location: Fr54 Bl 30 R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C AFT CARGO FS 54 BL 30 R SIDEWALL BRACE CRACKED.  REMOVED AND REPLACED SIDEWALL BRACE IAW SRM 51-40-21.
